... months ago along with 20mg x 2 p/day of omeprazole and after a few weeks my ankles were extremely swollen, i thought it the anti-inflammatorys to blame and stopped both and after a couple of days ankles were normal. Last week i was prescribed a low dose steroid and again omeprazole and after a week or so my ankles have swollen again, i stopped the omeprazole yesterday and again my ankles have improved
Has anyone ever had swollen ankles caused by omeprazole, I had been taking anti-inflammatory a few?
Question posted by saphire100 on 11 March 2012
Last updated on 10 August 2021 by SWEETRED007
I started taking Omeprazole a few days ago and notice yesterday swelling in both legs. I elevated them thinking that it was something that I ate. Swelling started again this morning so I looked it up and notice that you experienced the same symptoms. I have not taken this in two days to see if everything goes back to normal. I take them for GERD and they have been working but I do not like the swelling as the side effect. Is there anything over the counter that can be recommended for GERDS?
- Omeprazole uses and safety info
- Omeprazole information for Healthcare Professionals (includes dosage details)
- Side effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.